08-19-2016, 03:30 AM   #1
A ja
 
A ja's Avatar
 
Join Date: May 2015
Pain in lower back

I've asked my doctor over a month ago if I couldn't stop taking the steroids which I've been on for a little over a year (started off with 3 a day, then reduced to 2 and finally 1) since I read that you shouldn't be taking them for more than 8 weeks. She agreed so after taking one capsule one day on one day off I stopped completely. She told me to contact her if there are any issues. Of course she's been on vacation ever since and I don't know if it had to do with crohns or having stopped the steroids but since about 3 weeks I have a pain in my lover back and flanks. First only on the right now also often on the left. I started to worry that i had a problem with my kidneys (though i dont havr any issies with pee color urinating) and went to my family doctor. She did some blood tests and didn't get anything but well it's still hurting (sort of a constant dull pain...i do lots of sports and know my muscles...it's not the muscles in case you were wondering ). I don't really know what to do about it. I generally have more stomach ache and discomfort since my last visit at the gastro Enterologist..still have normal bowel movements though (never had diarrhoea or anything btw...except for the time I was at the hospital and right after a bit over a year ago)...i do have an entero enteric fistula though....could that have something to do with it...
Sorry usually I'd ask my doctor...but u know...vacation...


08-19-2016, 05:42 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Have you had your pancreas checked?
08-19-2016, 06:03 AM   #3
A ja
 
A ja's Avatar
 
Join Date: May 2015
Have you had your pancreas checked?
The doctor did mention that but seems like she dismissed the possibility of anything being wrong with it...i felt relieved when she said there was nothing unusual with the blood results (except for the usual low lymphocytes etc) but the next day I was like "well hey its still hurting so something must be at least a little wrong"...
I've asked my doctor over a month ago if I couldn't stop taking the steroids which I've been on for a little over a year (started off with 3 a day, then reduced to 2 and finally 1) since I read that you shouldn't be taking them for more than 8 weeks. She agreed so after taking one capsule one day on one day off I stopped completely. She told me to contact her if there are any issues. Of course she's been on vacation ever since and I don't know if it had to do with crohns or having stopped the steroids but since about 3 weeks I have a pain in my lover back and flanks. First only on the right now also often on the left. I started to worry that i had a problem with my kidneys (though i dont havr any issies with pee color urinating) and went to my family doctor. She did some blood tests and didn't get anything but well it's still hurting (sort of a constant dull pain...i do lots of sports and know my muscles...it's not the muscles in case you were wondering ). I don't really know what to do about it. I generally have more stomach ache and discomfort since my last visit at the gastro Enterologist..still have normal bowel movements though (never had diarrhoea or anything btw...except for the time I was at the hospital and right after a bit over a year ago)...i do have an entero enteric fistula though....could that have something to do with it...
Sorry usually I'd ask my doctor...but u know...vacation...

08-19-2016, 06:05 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Is there someone else in his practice you could see,?

08-19-2016, 09:01 AM   #5
A ja
 
A ja's Avatar
 
Join Date: May 2015
Nope but I figured I'd call and make an appointment as soon as she's back Monday...

08-19-2016, 04:49 PM   #6
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Sending support.
08-20-2016, 12:39 AM   #7
A ja
 
A ja's Avatar
 
Join Date: May 2015
Sending support.
Thanks a lot!

08-20-2016, 12:39 AM   #8
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
You are welcome

08-26-2016, 10:48 AM   #9
A ja
 
A ja's Avatar
 
Join Date: May 2015
Small update...went to see the doc, couldn't find anything...anyways she'll have me do a synacthen test beginning of September...to check the cortisol...gotta read up on it, didn't understand 100% what she said (I don't speak the language here fluently)

Reply

Thread Tools


All times are GMT -5. The time now is 07:35 PM.
Copyright 2006-2017 Crohnsforum.com